Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from numbness in head and arm. Prescribed inderal and tryptomer. Suffer from anxiety. Suggest

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 146 Questions
Question
iam suffering from numbness in head,sometimes in my arm for last 10 years.Was given inderal 10 tears ago for few months & then i stopped.Last week i felt worse & have been asked to take Tryptomer for 2 months,10 mg.Daily.Also im suffering from anxiety due to a family issue.Is the medication prescribed ok or i take a second opinion.I took the first tab.yesterday but did not feel good
Posted Mon, 19 Aug 2013 in Brain and Spine
 
 
Answered by Dr. Praveen K Nath 1 hour later
Hi,

Thanks for your query.

You are suffering from headaches off/on with numbness in head & arm
may I suggest.

1. Get your MRI BRAIN/CERVICAL SPINE to rule out any organic cause for headache & numbness

2 Try taking anxiolytic medications along with analgesics. you may try combination of amitryptilline with chlordiazepoxide for few weeks

3. If headache anxiety still persists consult a neurologist for complete neuropsychological evaluation

4 Try to de-stress through YOGA/MEDITATION etc.

5. Check your blood pressure regularly especially during headaches


Hope this answers your query.

Thanks,
Dr Praveen k XXXXXXX XXXXXXX consultant neurosurgeon
Above answer was peer-reviewed by
 
Follow-up: Suffering from numbness in head and arm. Prescribed inderal and tryptomer. Suffer from anxiety. Suggest 12 hours later
can tryptomer 10 mg alone for 2 months as suggested by a neurosurgeon be enough & more importantly safe?
 
 
Answered by Dr. Praveen K Nath 1 hour later
Hi XXXXXXX

Ttryptomer alone is ok. Add combination if there is no relief after tryptomer.

Tryptomer is safe even for prolong use.

thanks
dr XXXXXXX k XXXXXXX XXXXXXX consultant neurosurgeon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor